# SDR SWAA2015071041790

- Difficulty date: June 4, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 63,550 hours, 50,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6546560
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR STUB FRAME CRACKED AT BS 947.5+11, STRINGER 17L.  REPAIRED STUB FRAME IAW EO & EA.
